# SDR DALA2016051103855

- Difficulty date: May 11, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 58,723 hours, 45,760 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Damaged
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING DOOR FOUND OPEN AND RIPPED AT STRUT.  R & R REFUEL DOOR.  OK FOR SERVICE.
